MathSciNet Relay Station
MathSciNet bibliographic data
MR2763727 35K45 (35B10 35B35 35C20 35K57)
Gallay, Thierry; Scheel, Arnd Diffusive stability of oscillations in reaction-diffusion systems. Trans. Amer. Math. Soc. 363 (2011), no. 5, 2571–2598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement